# SDR AALA20090605TUL31

- Difficulty date: May 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE IN AREA STATION 229 TO 256 LONGERON 18 LEFT TO LONGERON 20 LEFT.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED CLASS ONE DOUBLER IN ACCORDANCE WITH SRM 53-04 FIG 12B, SHEET 34.
